# SDR ERAA20130011

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 45,706 hours, 36,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,706 hours, 36,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE STRINGER 29P BETWEEN X291 AND X312.  REMOVED CORROSION AND REPAIRED REF BOMBARDIER SRM.
